# SDR CA990318050

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fleet FLEET80
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641916
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED ROUGH RUNNING ENGINE AT HIGH RPM.  RUN-UP FOUND NR 4 CYLINDER WAS COLD.  THE ROCKER COVER WAS REMOVED AND THE ROCKER SHAFT, ROCKERS AND BOSSES BROKEN.   ALL FOUR CYLINDERS WERE REPLACED.
